How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Peter Your Own Question
Dr. Peter
Dr. Peter, Veterinarian
Category: Veterinary
Satisfied Customers: 27763
Experience:  16 years of small animal internal medicine, surgery and preventive medicine.
Type Your Veterinary Question Here...
Dr. Peter is online now
A new question is answered every 9 seconds

I accidentally administered 50 mg. of Tramadol to my 20 ld.

This answer was rated:

I accidentally administered 50 mg. of Tramadol to my 20 ld. yorkie mix instead of the prescribed 25 mg. about 1/2 hour ago.
Welcome and thanks for asking your question. My name isXXXXX am a licensed veterinarian. I am happy to answer your question today.

Friend, giving 50mg of Tramadol to a 20 lbs yorkie is not going to be toxic. This dose though double of your vet's recommendation is still within the therapeutic range. Your dog will be fine, maybe a little sleepier otherwise he/she will be ok, no need to worry.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back. I am happy to address follow-up questions. Thank you for your business and I hope to work with you again soon!
Dr. Peter and 3 other Veterinary Specialists are ready to help you

I'm just following up on our conversation about your pet. How is everything going?

Dr. Peter

Related Veterinary Questions